Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 93, NWS New Orleans, LA

April 30, 2016East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana; Amite County, Pike County, Wilkinson County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 30, 2016, 1:13 PM CDT for East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana; Amite County, Pike County, Wilkinson County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 1:13 PM CDT (18:13 UTC)
Expired
Apr 30, 2016, 1:45 PM CDT
In force
32 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties East Feliciana Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS, Wilkinson County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 11:38 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1180 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

432 
WUUS54 KLIX 301813
SVRLIX
LAC037-091-105-MSC005-113-157-301845-
/O.NEW.KLIX.SV.W.0093.160430T1813Z-160430T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
113 PM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHERN ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHEASTERN EAST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA...
  AMITE COUNTY IN SOUTHERN MISSISSIPPI...
  SOUTHEASTERN WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
  SOUTHWESTERN PIKE COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 145 PM CDT

* AT 113 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CENTREVILLE TO NEAR FELPS TO NEAR DARLINGTON...MOVING
  NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCCOMB...LIBERTY...MAGNOLIA...KENTWOOD...CENTREVILLE...OSYKA...GILLSBERG...
  EASLEYVILLE...FELPS...DARLINGTON AND MCCOMB AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3135 9074 3123 9045 3094 9040 3082 9096
      3096 9106 3107 9119
TIME...MOT...LOC 1813Z 240DEG 38KT 3108 9104 3102 9091 3088 9088 

HAIL...<.75IN
WIND...60MPH
 
$$

24/RR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 8:31 AM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Apr 30, 8:31 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
831 AM CDT SAT APR 30 2016

...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING INDICATES A VERY WARM AND MOIST
ENVIRONMENT BELOW AN ELEVATED INVERSION AT 900 MB. ONSHORE FLOW
OFF THE GULF IS 20 TO 35 KTS JUST ABOVE THE SFC THROUGH THIS
LAYER. THE LCL IS LOW AT 400 FEET. DRIER AIR IS PRESENT ABOVE TO
ABOUT 550 MB. OVERALL PW IS ABOVE AVERAGE AT 1.43 INCHES. ANOTHER
ELEVATED INVERSION IS NEAR 630 MB... WHERE WINDS BEGIN TO TURN
MORE WESTERLY. CAPE IS RELATIVELY LONG AND SKINNY THROUGH THE
PROFILE WITH MOST UNSTABLE AT 2000 J/KG. WARM CLOUD LAYER IN A
STORM WOULD BE 14000 FT SO EFFICIENT RAINFALL PROCESSES AND FLASH
FLOODING IS A CONCERN AGAIN TODAY. SFC TO 6 KM SHEAR IS 35 KTS...
THAT IS ENOUGH FOR SEVERE WIND TO AT LEAST BE POSSIBLE WITH STORMS
AS WELL. WE EXPECT THIS ENVIRONMENT TO ALLOW THE MCS CURRENTLY AT
THE LA/MS BORDER TO CONTINUE EAST. THE SOUNDING FROM LAKE CHARLES
THIS MORNING WAS JUST AHEAD OF THE LINE. THE LCH PROFILE HAS A BIT
MORE SHEAR AND ALSO SUPPORTS MCS MAINTENANCE. ONE LAST CONCERN FOR
TODAY WOULD BE THE LINE OF STORMS SLOWING IN SOUTHEAST LA AND
TRAINING ALONG A COASTAL BOUNDARY THIS AFTERNOON... WHERE THERE
DOES APPEAR TO BE MOISTURE POOLED AT 925 MB ALONG THE NORTHSHORE AND
THE MS GULF COAST.

KRAUTMANN

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT SAT APR 30 2016/

SHORT TERM...

A FEW SHOWERS HAVE STARTED TO DEVELOP OVER POINTE COUPEE AND WEST
FELICIANA PARISHES THIS MORNING AND ARE PUSHING NORTH AND EAST.
CONTINUED SHOWER DEVELOPMENT IS POSSIBLE OUT AHEAD OF A STRONG
SQUALL LINE MOVING THROUGH THE SHREVEPORT AREA AND STRETCHING TO
LUFKIN AND THEN NORTH OF HOUSTON IN EASTERN TEXAS.

OVERALL...I HAVE ELECTED NOT TO MAKE MANY CHANGES TO THE FORECAST
UPDATE SENT OUT A FEW HOURS AGO BUT THERE ARE A FEW ADDITIONS. THE
MAIN ONE IS A FLASH FLOOD WATCH ISSUANCE BEGINNING AT 12Z AND
RUNNING TO 00Z ON SUNDAY. THE CONFIDENCE LEVEL OF THE PROBABILITY
OF HEAVY RAINFALL IS HIGHER GENERALLY WEST OF I-55 AND NORTH OF
I-10 AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN ADDED. OTHER
THAN THAT...INCREASED THE RAIN CHANCES TODAY A BIT MORE IN THE
EASTERN PART OF THE AREA. THE HRRR CONTINUES TO SHOW A SQUALL LINE
EXTENDING FROM THE AFOREMENTIONED LINE DEVELOPING AND MOVING
THROUGH THE AREA MUCH SOONER THAN EXPECTED AT THIS TIME LAST
NIGHT. WILL CONTINUE TO MONITOR AND ADDRESS ANY CHANGES AS NEEDED
AS THE TIMING AND INTENSITY OF WHAT ULTIMATELY MOVES INTO THE AREA
IS PROVING DIFFICULT TO DETERMINE.

LONG TERM...

NEXT BEST CHANCE OF RAIN CONTINUES TO BE ON TUESDAY WITH CLEARING
AND DRYING OUT OCCURRING ON WEDNESDAY.

AVIATION...

MVFR CEILINGS ARE WIDESPREAD ACROSS THE TERMINAL AREAS THIS MORNING.
CANNOT RULE OUT CEILINGS DROPPING INTO THE UPPER END OF THE IFR
CATEGORY...BUT WINDS SHOULD REMAIN STRONG ENOUGH TO PRECLUDE
SIGNIFICANT VISIBILITY ISSUES.

MAIN FORECAST PROBLEM IS TIMING OF CONVECTIVE ACTIVITY APPROACHING
FROM THE WEST. MESOSCALE MODELING HAS SLOWED DOWN TIMING FROM WHAT
THE EVENING SHIFT WAS LOOKING AT. WILL NEED TO MAKE ADJUSTMENTS ON
TIMING WITH 12Z TAF PACKAGE BASED ON LATEST MESOSCALE MODELING
SOLUTIONS. WILL TRY TO USE ABOUT A 2 HOUR WINDOW WHERE TSRA WILL BE
PREDOMINANT. BASED ON LATEST HRRR SOLUTION...CONVECTION SHOULD CLEAR
MOST OR ALL TERMINALS BY 00Z SUNDAY. LIKELY TO SEE MVFR CEILINGS
AGAIN DURING THE OVERNIGHT HOURS AFTER 06Z SUNDAY.

MARINE...

WILL CONTINUE EXERCISE CAUTION HEADLINES THROUGH THE DAYTIME HOURS
WHERE THEY ARE CURRENTLY IN PLACE. SHOULD SEE SOME WEAKENING OF
PRESSURE GRADIENT AFTER TODAY FOR SEVERAL DAYS. FRONT NOT LIKELY TO
PUSH THROUGH COASTAL WATERS UNTIL SOMETIME AROUND THE MIDDLE OF THE
WEEK.

DECISION SUPPORT...

DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING. MONITOR CONVECTIVE TRENDS.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  83  68  81  67 /  90  70  70  30
BTR  82  70  84  68 /  90  50  70  30
ASD  84  68  84  67 /  60  40  60  30
MSY  83  73  82  71 /  60  50  60  30
GPT  83  72  84  67 /  60  40  60  30
PQL  84  69  83  67 /  60  40  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ034>037-039-
     040-046>050-056>058-071-072.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ068>071.

GM...NONE.
&&
Hazardous weather outlook, Apr 30, 5:26 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
526 AM CDT SAT APR 30 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-302230-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
526 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI LATE THIS MORNING AND
THIS AFTERNOON. A LINE OF THUNDERSTORMS ACROSS WESTERN LOUISIANA
EARLY THIS MORNING WILL MOVE ACROSS THE AREA LATE THIS MORNING AND
THIS AFTERNOON. DAMAGING WINDS AND HAIL WILL BE THE MAIN
THREATS...BUT ISOLATED TORNADOES CANNOT BE RULED OUT.

IN ADDITION...HEAVY RAINFALL IS LIKELY TO ACCOMPANY THE
THUNDERSTORMS...ESPECIALLY OVER SOUTHWEST MISSISSIPPI AND PORTIONS
OF SOUTHEAST LOUISIANA WEST OF THE PEARL RIVER AND NORTH OF A
SLIDELL TO DONALDSONVILLE LINE. A FLASH FLOOD WATCH WILL BE IN
EFFECT UNTIL 7 PM CDT FOR THIS AREA. RAIN AMOUNTS OF 1 TO 3 INCHES
CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS WHERE REPEAT
THUNDERSTORMS OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH
TUESDAY. THUNDERSTORMS ARE EXPECTED TO BE MOST NUMEROUS ON SUNDAY
AND TUESDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS
NORTHWEST OF A SLIDELL TO HOUMA LINE ON SUNDAY. DAMAGING WINDS
WOULD BE THE MAIN THREAT FROM THESE STORMS. HEAVY RAINFALL IS ALSO
POSSIBLE WITH THE STORMS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS MORNING AND THIS
AFTERNOON.

In the hours before

Special weather statement, Apr 30, 12:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1237 PM CDT SAT APR 30 2016

LAZ046-047-049-056-057-301830-
IBERVILLE-ASSUMPTION-WEST BATON ROUGE-ASCENSION-ST. JAMES-
1237 PM CDT SAT APR 30 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ASSUMPTION...
SOUTH CENTRAL WEST BATON ROUGE...SOUTHWESTERN ST. JAMES...IBERVILLE
AND SOUTHWESTERN ASCENSION PARISHES...

AT 1236 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED 11 MILES
SOUTHWEST OF BAYOU SORREL...OR 15 MILES NORTHEAST OF JEANERETTE...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DONALDSONVILLE...PLAQUEMINE...NAPOLEONVILLE...ST. GABRIEL...ADDIS...WHITE
CASTLE...PAINCOURTVILLE...BAYOU SORREL...PIERRE PART...CARVILLE...BELLE
ROSE AND GEISMER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN LOUISIANA.

LAT...LON 3033 9150 3038 9134 3029 9105 2991 9089
      2991 9122 2999 9126 3000 9126 3001 9123
      3004 9123 3003 9125 3006 9127 3005 9137
      3010 9138 3011 9147 3013 9146 3019 9147
      3020 9149 3023 9148 3024 9153
TIME...MOT...LOC 1736Z 240DEG 24KT 3003 9145

AK
Local storm report, Apr 30, 12:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1249 PM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND GST     2 NW NEW ROADS          30.72N 91.48W
04/30/2016  M58 MPH          POINTE COUPEE      LA   MESONET

            NEW ROADS FALSE RIVER REGIONAL AIRPORT REPORTED A WIND
            GUST OF 58MPH.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:24 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more58 hr
Apr 30, 10:02 AM CDTCoastal Flood AdvisoryLIXSaint Bernard, Saint John the Baptist8 hr
Apr 30, 11:38 AM CDTTornado WarningLIXPointe Coupee37 min
Apr 30, 11:56 AM CDTTornado WarningLIXPointe Coupee, West Feliciana15 min
Apr 30, 12:16 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana44 min
Apr 30, 12:21 PM CDTTornado WarningLIXEast Feliciana, West Feliciana24 min
Apr 30, 12:37 PM CDTSpecial Weather StatementLIXIberville53 min
Apr 30, 12:55 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Pointe Coupee, West Baton Rouge, West Feliciana50 min
Apr 30, 1:09 PM CDTTornado WarningLIXSaint Helena36 min
Apr 30, 1:11 PM CDTTornado WarningLIXTangipahoa34 min
Apr 30, 1:23 PM CDTTornado WarningLIXTangipahoa24 min
Apr 30, 1:24 PM CDTTornado WarningLIXTangipahoa, Washington36 min
Apr 30, 1:38 PM CDTSpecial Weather StatementLIXAssumption52 min
Apr 30, 1:42 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena, Tangipahoa, Washington33 min
Apr 30, 1:45 PM CDTTornado WarningLIXEast Baton Rouge, Livingston30 min
Apr 30, 2:14 PM CDTSpecial Weather StatementLIXSaint Charles, Saint James, Saint John the Baptist61 min
Apr 30, 2:14 PM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint Helena, Saint John the Baptist, Saint Tammany, Tangipahoa and 1 more61 min
Apr 30, 2:18 PM CDTSpecial Marine WarningLIX117 min
Apr 30, 2:40 PM CDTTornado WarningLIXTangipahoa17 min
Apr 30, 3:00 PM CDTSpecial Weather StatementLIXJefferson, Lafourche, Orleans, Saint Charles60 min
Apr 30, 3:07 PM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles23 min
Apr 30, 3:13 PM CDTSevere Thunderstorm WarningLIXSaint John the Baptist, Saint Tammany, Tangipahoa, Washington69 min
Apr 30, 3:16 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles89 min
Apr 30, 3:28 PM CDTSpecial Weather StatementLIXSaint Charles47 min
Apr 30, 3:54 PM CDTSpecial Marine WarningLIX66 min
Apr 30, 4:04 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard116 min
Apr 30, 4:07 PM CDTSpecial Marine WarningLIX113 min
Apr 30, 4:21 PM CDTAreal Flood AdvisoryLIXSaint Tammany114 min
Apr 30, 4:29 PM CDTTornado WarningLIXOrleans, Saint Tammany19 min
Apr 30, 4:46 PM CDTSpecial Weather StatementLIXJefferson59 min
Apr 30, 4:56 PM CDTSpecial Weather StatementLIXTerrebonne49 min
Apr 30, 5:04 PM CDTSpecial Marine WarningLIX86 min
Apr 30, 5:06 PM CDTSpecial Marine WarningLIX24 min
Apr 30, 5:11 PM CDTSpecial Marine WarningLIX64 min
Apr 30, 5:34 PM CDTSpecial Weather StatementLIXPlaquemines41 min
Apr 30, 6:09 PM CDTSpecial Marine WarningLIX2 hr
Apr 30, 6:13 PM CDTSpecial Marine WarningLIX62 min
Apr 30, 9:38 AM CDTRiver Flood WarningLIXPearl River57 hr
Apr 30, 9:38 AM CDTRiver Flood WarningLIXPearl River57 hr
Apr 30, 1:57 PM CDTTornado WarningLIXPike, Walthall33 min
Apr 30, 4:50 PM CDTSpecial Weather StatementLIXHancock25 min
Apr 30, 5:24 PM CDTSpecial Weather StatementLIXHarrison66 min
Apr 30, 6:05 PM CDTSpecial Weather StatementLIXJackson25 min
Apr 30, 6:32 PM CDTSpecial Weather StatementLIXJackson28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.